# SDR SWIA201541412

- Difficulty date: September 1, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 19,592 hours, 12,472 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE WARNING MESSAGE INBD THE COCKPIT.  NO VISABLE SIGNS OF SMOKE.  CHANGED THE LAV SMOKE DETECTOR,  OPS CHECKED GOOD.
